Lancaster EPrints

Double cosets involving involutions in algebraic groups.

Lawther, R. (1995) Double cosets involving involutions in algebraic groups. Proceedings of the London Mathematical Society, 70 (1). pp. 115-145.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Proceedings of the London Mathematical Society
Subjects: Q Science > QA Mathematics
Departments: UNSPECIFIED
ID Code: 19580
Deposited By: ep_ss_importer
Deposited On: 13 Nov 2008 14:19
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 15:32
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19580

Actions (login required)

View Item